Study of transients in the propagation of nonlinear waves in some reaction diffusion systems

L Giuggioli, Z Kalay, VM Kenkre

Research output: Contribution to journalArticle (Academic Journal)peer-review

3 Citations (Scopus)
Translated title of the contributionStudy of transients in the propagation of nonlinear waves in some reaction diffusion systems
Original languageEnglish
Pages (from-to)341 - 348
Number of pages8
JournalEuropean Physical Journal B
Volume62(3)
DOIs
Publication statusPublished - Apr 2008

Bibliographical note

Publisher: Springer

Cite this